# SDR HYIA20160414001

- Difficulty date: April 7, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N510BN
- Make and model: Bnorm BN2B20
- Aircraft serial: 2239
- Aircraft time: 17,301 hours, 24,148 cycles
- Engine: Lyc IO540K1B5
- Engine time: 1,856 hours, 1,297 cycles
- Propeller: Hartzl HCC2YK2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED PARTIAL LOSS OF POWER IN FLIGHT ON RT ENG, ENGINE RUNNING ROUGH.  AFTER BOTH ENGS FULL POWER FOR ABOUT 30 SECONDS, POWER CAME BACK.  ENGS WERE BROUGHT BACK TO CRUISE & THE RT ENG BEGAN RUNNING ROUGH.  PERFORMED A PRELIMINARY INSPECTION & FOUND METAL CONTAMINATION IN OIL SAMPLES.  FURTHER INSPECTION LEAD TO EVIDENCE OF DAMAGE TO THE CRANKSHAFT.  FINAL RESULTS PENDING TEAR DOWN ANALYSIS.
